# SDR FDEA202404030435

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 66,620 hours, 25,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR SLIDE LIGHT IS BURNT OUT.  REMOVED AND REPLACED BOTH BULBS AND PERFORMED ADJUSTMENT TEST IAW AMM 52-11-00-2-0, TEST SATIS,  A/C OK FOR SERVICE.
